W.Y.C. Chen, Q.-H. Hou and Y.-P. Mu,
The extended Zeilberger algorithm with parameters,
J. Symbolic Comput. 47(6) (2012) 643–654.

Cited by

  1. W.Y.C. Chen and L.H. Sun, Extended Zeilberger's algorithm for identities on Bernoulli and Euler polynomials, J. Number Theory 129 (2009) 2111-2132.

  2. X. Chen, L.B. Yang and J.J.Y. Zhao, Recurrences for Callan’s Generalization of Narayana Polynomials, J. Syst. Sci. Complex, to appear.

  3. J.J. Fei and R. Joynt, Numerical computations of separability probabilities, Rep. Math. Phys. 78(2) (2016) 177-182.

  4. Q.-H. Hou and Y.-P. Mu, Hypergeometric series solutions of linear operator equations, Appl. Math. Comput. 215(2100) 3731-3739.

  5. Q.-H. Hou, Y.-P. Mu and D. Zeilberger, Polynomial reduction and supercongruences, J. Symbolic Comput. 103 (2021) 127–140.

  6. H.-T. Jin, Formal residue and computer-assisted proofs of combinatorial identities, Turkish J. Math. 42 (2018) 2466-2480.

  7. A. Jooste, P. Njionou Sadjang and W. Koepf, Inner bounds for the extreme zeros of 3F2 hypergeometric polynomials, Integral Transforms Spec. Funct. 28(5) (2017) 361-373.

  8. Y.-P. Mu, Andrews’ conjecture on a summation and its extensions, Electron. J. Combin. 18 (2012) Paper 36, 4 pp.

  9. Y.-P. Mu, Recurrence relations for the connection coefficients of classical orthogonal polynomials, Integral Transforms Spec. Funct. 29(7) (2018) 543-552.

  10. B.Y. Sun, On ratio monotonicity of a new kind of numbers conjectured by Z.-W. Sun, arXiv:1512.01008.
  11. B.Y. Sun, Some ratio monotonic properties of a new kind of numbers introduced by Z.-W. Sun, arXiv:1512.01010.

  12. D.D. Tcheutia, A.S. Jooste and W. Koepf, Quasi-orthogonality of some hypergeometric and q-hypergeometric polynomials, SIGMA Symmetry Integrability Geom. Methods Appl. 14 (2018) Paper No. 051, 26 pp.